Über die erste Randwertaufgabe der Elastizitätstheorie

L. Lichtenstein

Mathematische Zeitschrift (1924)

  • Volume: 20, page 21-28
  • ISSN: 0025-5874; 1432-1823

How to cite


Lichtenstein, L.. "Über die erste Randwertaufgabe der Elastizitätstheorie." Mathematische Zeitschrift 20 (1924): 21-28. <http://eudml.org/doc/167783>.

author = {Lichtenstein, L.},
journal = {Mathematische Zeitschrift},
pages = {21-28},
title = {Über die erste Randwertaufgabe der Elastizitätstheorie},
url = {http://eudml.org/doc/167783},
volume = {20},
year = {1924},

AU - Lichtenstein, L.
TI - Über die erste Randwertaufgabe der Elastizitätstheorie
JO - Mathematische Zeitschrift
PY - 1924
VL - 20
SP - 21
EP - 28
UR - http://eudml.org/doc/167783
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.